# SDR AALA201902229008

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 12,317 hours, 5,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 14C WAS INOPERATIVE.  SECURED A LOOSE CONNECTOR IAW AMM 33-51-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
